# SDR CALA2025070806326

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,250 hours, 26,337 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER ON 21A EMERGENCY EXIT HANDLE CAME OFF AGAIN.   REATTATCHED PLASTIC COVER ON 21A EMERGENCY EXIT HANDLE (COVER IS MEANT TO DETATCH). COULD NOT FIND ANY ISSUE AT THIS TIME.
